# SDR C2XA02CL103

- Difficulty date: April 21, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 4950958
- Part serial: 0456
- Condition: Leaking
- Location: Apu
- Part time: 2,931 hours, 5,217 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3316 THE CREW REPORTED A STRONG FUEL SMELL IN THE AIRCRAFT WHEN THE APU IS STARTED.MAINTENANCE REPLACED THE APU AIRBLEED VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
